# SDR CALA2024073002137

- Difficulty date: July 29, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N17529
- Make and model: Boeing 737-9
- Aircraft serial: 64503
- Aircraft time: 12,153 hours, 4,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY SEAT LIGHTS IN FIRST CLASS (ON THE SEATS) INOP. REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY AND BATTERY CHARGER AT MT 2816. OPS CHECK GOOD OF LIGHTS NOW.PARTS USED: 99-3351-3-0015,QTY :1  29-3351-3-0031,QTY :1 PARTS USED: 99-3351-3-0015,QTY :1 29-3351-3-0031,QTY :1
